# SDR DALA2022111507353

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 74,898 hours, 9,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3354, DURING SVC FOUND AFT LT SECTION OF AISLE EMERG LIGHTS INOP. CORRECTIVE ACTION: FOUND DISCONNECTED CONNECTION AT 40AB, ALSO REPLACED 4L AND 4R EPSU AND BATTERIES IAW A330 AMM 33-51. LP 9408054
